Lp decay estimates for weighted oscillatory integral operators on ℝ

Malabika Pramanik, Chan Woo Yang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we formulate necessary conditions for decay rates of If operator norms of weighted oscillatory integral operators on ℝ and give sharp L2 estimates and nearly sharp Lp estimates.

Original languageEnglish
Pages (from-to)1071-1095
Number of pages25
JournalRevista Matematica Iberoamericana
Volume21
Issue number3
Publication statusPublished - 2005 Dec 1

    Fingerprint

Keywords

  • Decay rate
  • Oscillatory integral operators
  • Weight

ASJC Scopus subject areas

  • Mathematics(all)

Cite this